# SDR 2013FA0000558

- Difficulty date: September 21, 2013
- Submitted: September 25, 2013
- Operation: Air carrier
- Aircraft: N412XJ
- Make and model: Saab 340B
- Aircraft serial: 340B412
- Aircraft time: 31,766 hours, 35,063 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SYS AT 94 AND 11A INOPERATIVE.  FOUND CONNECTOR 11VP SLIGHTLY AJAR CLEANED AND RESEATED CONNECTOR.
